KSETA Doctoral Workshop, July 11-13, Freudenstadt

Europe/Berlin
Waldhotel Zollernblick

Waldhotel Zollernblick

Am Zollernblick 1 72250 Freudenstadt-Lauterbad www.zollernblick-lauterbad.de/
Andreas Pargner (Karlsruhe Institute of Technology), Barbara Lepold (KIT, TTP), Hendrik Seitz-Moskaliuk (KIT-IEKP), Irmgard Langbein (KSETA), Moritz Hackenjos, Shalina Figuli
Description
As the last years, this year there will be again a KSETA Doctoral Workshop in Freudenstadt in July. The motto is still "From doctoral students, for doctoral students", but this year we'd like to link it to the KSETA motto "Broader, Deeper, Better". Broader - Get an comprehensible insight into PhD projects of KSETA colleagues and discuss links to your own project in small groups. Deeper - Learn more about a specific topic within the scope of KSETA in plenary talks prepared by fellows. Better - Get to know alumni now working for companies and ask them about employee's life in industry. Improve your scientific writing skills in a writing workshop. The workshop lives again from your input. So please denote your suggestions for topics of talks and any other suggestions/wishes in the comment field of the registration form. The registration is open till May 31st. On June 10 at 14.30, all participants will meet at Campus South (10/1, physics tower) to distribute the topics. We hope to see many of you in Freudenstadt! Best, your PhD representatives Shalina, Moritz, Andreas and Hendrik
Participants
  • Andreas Pargner
  • Aswathi Balagopal V.
  • Florian Heizmann
  • Hendrik Seitz-Moskaliuk
  • Jakob Schwichtenberg
  • Karim El Morabit
  • Luis Ardila
  • Marco Bonetti
  • Moritz Hackenjos
  • Paul Tremper
  • Sebastian Mirz
  • Simon Kudella
  • Sylvia Ebenhöch
  • Thomas Deppisch
    • 08:30 10:00
      Departure at Campus South
    • 10:00 10:30
      Arrival
    • 10:30 11:00
      Coffee 30m
    • 11:00 12:30
      Organisational remarks, round of introductions, ...
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 15:30
      Group puzzle I
    • 15:30 16:00
      Coffee 30m
    • 16:00 17:30
      Group puzzle II
    • 18:30 19:30
      Dinner 1h
    • 19:30 22:00
      get-together
    • 08:00 08:45
      Breakfast 45m
    • 08:45 09:45
      Calculation of uncertainties with GUM (Tutorial)
      Conveners: Sebastian Mirz, Sylvia Ebenhöch
    • 09:45 10:45
      Gravitational waves: Theory and Experiment
      Conveners: Marco Bonetti, Simon Kudella
    • 10:45 11:15
      Coffee 30m
    • 11:15 12:15
      GIT (Tutorial)
      Convener: Karim El Morabit
    • 12:15 12:45
      GEANT4
      Convener: Aswathi Balagopal V.
    • 12:45 14:00
      Lunch break 1h 15m
    • 14:00 15:00
      Walk to Freudenstadt Downtown
    • 15:00 17:00
      Silver mine guided tour
    • 17:00 18:00
      Walk back to hotel
    • 18:30 20:00
      Dinner 1h 30m
    • 20:00 22:00
      Alumni evening
    • 08:00 09:00
      Breakfast 1h
    • 09:00 10:30
      Scientific writing I
    • 10:30 11:00
      Coffee 30m
    • 11:00 12:30
      Scientific writing II
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 15:30
      Departure
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×